CureZone   Log On   Join
Re: please help systemic candida i feel like im losing it!!!
 
bodgy Views: 1,969
Published: 13 years ago
 
This is a reply to # 1,262,213

Re: please help systemic candida i feel like im losing it!!!


Just wanted to offer one tid-bit that might help with the sense of un-realness. I suffer this to at times, seems like it is when I have killed some candida(which you are probably doing with the nystatin)and the toxins come from the candida can bung up your system and cause this feeling. After you take the nystatin wait about an hour or two and then take some activated charcoal. You can get some at about any drug store in capsule form. This will help sop-up some of the toxins so you won't feel so bad. HTH
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.078 sec, (1)